# SDR SWIA201126291

- Difficulty date: April 4, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 21,766 hours, 15,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 LEFT SIDE BETWEEN FS 310 AND 319 HAS CORROSION.  (C-CHECK)  REPAIRED PER SRM.
